Affordable Access

Publisher Website

An abstract Volterra integral equation in a reflexive Banach space

Authors
Journal
Journal of Differential Equations
0022-0396
Publisher
Elsevier
Publication Date
Volume
34
Issue
2
Identifiers
DOI: 10.1016/0022-0396(79)90012-3

Abstract

Abstract This paper discusses the existence, uniqueness, and asymptotic behavior of solutions to the equation u( t) + ∝ 0 t a( t − s) Au( s) ds = f( t), where A is a maximal monotone operator mapping the reflexive Banach space V into its dual V′.

There are no comments yet on this publication. Be the first to share your thoughts.